# SDR SWAA2021080491292

- Difficulty date: July 6, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER; RIB #8 FWD SECTION LOWER END; CRACKED NOTED. ; / [01] FABRICATED REPAIR ANGLE; MATERIAL USED 7075-O .063 PO#1416601 REF B737-700 SRM-55-10-09-2R-5.; [02] VERIFIED STEP 1; [03] HEAT TREATED NEW ANGLE FROM 7075-O TO 7075-T62 REF BAC5602 AND AAR FORM OP 84-REV7.; [04] (RII) VERIFIED HEAT TREATMENT OF FABRICATED ANGLE.; [05] CUTOUT DAMAGED AREA AT RIGHT HORIZONTAL STABILIZER RIB #8 FWD SECTION LOWER END PER B737-700 SRM 55-10-09-2R-5; [06] (RII) VERIFIED STEP #5; CUTOUT DAMAGE.; [07] PERFORMED HFEC INSP. ON CUT-OUT AREA IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED  TOOL: NORTEC 600 B/C:166317 DUE: 10/12/21; [08] PERFORMED HFEC ROTO INSP. ON EXISTING FASTENER HOLES ON REPAIR AREA IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACKS NOTED  TOOL: NORTEC 600 B/C:166317 DUE: 10/12/21; [09] LOCATED AND DRILLED REPAIR ANGLE AT RIGHT HORIZONTAL STABILIZER RIB #8 FWD SECTION LOWER END PER B737-700 SRM 55-10-09 2R-5; [15] INSTALLED REPAIR PART AT R/H. HORIZ. STAB. IAW. B-737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 205 SHEET 1;
